Patient :Im 38 old n having 2 kids My period cycle is on 30th f december. January 23rd we were unsafe sex n i took prostino 2. After second dose we also got unsafe sex and we thought prostino effect enough for that also. I didnt have period until 4th n i took premalute n 5g twice for 2 days for i wanted to delay bt i suspect i prgnant n i stop taking it n did beta hcg n result is 0.1 . This done after 6 days my lrmp . (On 6/02/2015) One day After stop premalute just very slight bleeding occur. Is this a pregnancy . What should i have to do. I dont expect a baby n it is difficult t bare it these days bcos of my career . Pl advice me and thankful if u fo so
Thanks for the query.
I understand your concern.
The possibility of pregnancy is less in your case as you took emergency contraceptive pill after the unprotected intercourse, as contraceptive pills can give around 24 hours protection after the usage and as your beta hcg levels are less than 5.
After stopping progesterone pills it may take around 1 week to 10 days for the onset of withdrawal bleeding.
So, better to wait for few more days, possibly by that time you may get withdrawal bleeding.
If not, you can go for ultrasound, which can help in ruling out the possibility of pregnancy.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.